# SDR MASA200700016

- Difficulty date: January 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 12,073 hours, 10,654 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7309 ORD - CREW REPORTED STALL FAIL FOLLOWED BY A TAKEOFF CONFIG WARNING ON TAKEOFF ROLL.  MX CURRENTLY TROUBLESHOOTING.
